# SDR SIMA2025053014001

- Difficulty date: May 14, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 14,974 hours, 10,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS CORROSION AT FR17 AND Y+1250 (MAJOR REPAIR) (LEVEL 2 CORROSION) REMOVED CORROSION FROM RH FLOOR SILL AT FR17 AND Y+1250 (LH FWD CORNER) PER EMB-175 SRM 51-10-03 ETN-GN-51-008. EVALUATED BLENDED AREA MEASURES L=1.41? W=1.27? D=0.015? THE ORIGINAL MATERIAL THICKNESS IS 0.050? PER EMB-175 SRMI 53-10-10/FIGURE 51D. MAX ?D? ALLOWED IS 0.010? AND IS FOUND TO BE OUT OF ALLOWABLE LIMITS PER EMB-175 SRM 53-10-10/AD06. LOCATED, DRILLED, COUNTERSUNK AND TREATED NEW SILL P/N 170-05661-005 PER EMB-175 SRM 51-40-02, EMB-175 SRM 51-40-04 & EMB-175 SRM 51-23-04 ETN-EJ-51-023. TOPCOATED AND APPLIED CIC TO RH FLOOR SILL AT FR17 AND Y+1250 IAW E-175 SRM 51-23-06 AND ETN-EJ-51-015 IAW E-175 CPM 51-25-00. REMOVED AND REPLACED RH FLOOR SILL AT FR17 AND Y+1250 PER EMB-175 SRM 51-40-08.SEE WIPS AND TASK FOR ALL WORK ACCOMPLISHED
